# SDR 2000ZZZX665

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Ecc
- Part number: 426871
- Condition: Inoperative
- Location: Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE POWER LEVERS WOULD NOT GO INTO REVERSE PITCH.  WHEN THE BRAKES WERE APPLIED, THEY LOCKED UP.  THE ANTI-SKID ELECTRONIC CONTROL UNIT AND BOTH MAIN LANDING GEAR AIR/GROUND PROXIMITY SWITCHES, PN 20505, WERE REPLACED.  (X)
